# SDR AU960570

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 19335LH193
- Condition: Corroded
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR OUTER CYLINDER AFT TRUNNIONS CONTAINED UNACCEPTABLE CORROSION DURING ULTRASONIC AND EDDY CURRENT INSPECTIONS IAW ER B76-32-10-24 - RH OUTER CYLINDER  CORRODED IN AREA OF JOURNAL CHAMFER AT THE 2 O'CLOCK POSITION -LH TRUNNION CORRODED IN AREA OF INBOARD CROSS BOLT HOLE AT THE 6 O'CLOCK POSITION - SUSPECT CAUSED BY CRACKING OF THE FILLET SEAL ALLOWING MOISTURE INGRESS
